Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 93, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Dec 5, 2010, 3:18 PM EST. It took effect at Dec 7, 2010, 11:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 5, 2010, 3:18 PM EST (20:18 UTC)
- In effect from
- Dec 7, 2010, 11:00 AM EST
- Expired
- Dec 7, 2010, 7:00 PM EST
- In force
- 8 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
999 WWUS84 KMOB 052018 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 218 PM CST SUN DEC 5 2010 ...A RED FLAG WARNING IS IN EFFECT MONDAY AND TUESDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE DUE TO A LONG DURATION OF RELATIVE HUMIDITIES BELOW 35 PERCENT... .DESPITE THE COOLER DAYTIME TEMPERATURES OVER THE NEXT COUPLE OF DAYS...DEWPOINTS DROPPING INTO THE TEENS BY MONDAY AND TUESDAY AFTERNOONS WILL RESULT IN RELATIVE HUMIDITIES DROPPING WELL BELOW CRITICAL LEVELS FOR A LONG DURATION. FLZ001>006-061300- /O.UPG.KMOB.FW.A.0081.101206T1600Z-101207T0000Z/ /O.NEW.KMOB.FW.W.0092.101206T1800Z-101206T2300Z/ /O.UPG.KMOB.FW.A.0082.101207T1600Z-101208T0000Z/ /O.NEW.KMOB.FW.W.0093.101207T1600Z-101208T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 218 PM CST SUN DEC 5 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TO 5 PM CST MONDAY... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 5 PM CST MONDAY. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM 10 AM TO 6 PM CST TUESDAY. RELATIVE HUMIDITIES WILL DROP INTO THE MID TO UPPER 20S MONDAY AFTERNOON AND INTO THE LOWER 20S TUESDAY AFTERNOON. IN ADDITION... FREQUENT GUSTS OF 15 TO 20 MPH ARE EXPECTED MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ WWWW
5 follow-up statements
999 WWUS84 KMOB 052312 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 512 PM CST SUN DEC 5 2010 ...A RED FLAG WARNING IS IN EFFECT MONDAY AND TUESDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE DUE TO A LONG DURATION OF RELATIVE HUMIDITIES BELOW 35 PERCENT... .DESPITE THE COOLER DAYTIME TEMPERATURES OVER THE NEXT COUPLE OF DAYS...DEW POINTS DROPPING INTO THE TEENS BY MONDAY AND TUESDAY AFTERNOONS WILL RESULT IN RELATIVE HUMIDITIES DROPPING WELL BELOW CRITICAL LEVELS FOR A LONG DURATION. FLZ001>006-061230- /O.UPG.KMOB.FW.A.0081.101206T1600Z-101207T0000Z/ /O.NEW.KMOB.FW.W.0092.101206T1800Z-101206T2300Z/ /O.UPG.KMOB.FW.A.0082.101207T1600Z-101208T0000Z/ /O.NEW.KMOB.FW.W.0093.101207T1600Z-101208T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 512 PM CST SUN DEC 5 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TO 5 PM CST MONDAY... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 5 PM CST MONDAY. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM 10 AM TO 6 PM CST TUESDAY. RELATIVE HUMIDITIES WILL DROP INTO THE MID TO UPPER 20S MONDAY AFTERNOON AND INTO THE LOWER 20S TUESDAY AFTERNOON. IN ADDITION... FREQUENT GUSTS OF 15 TO 20 MPH ARE EXPECTED MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND DRY GRASSES WILL ENHANCE FIRE GROWTH POTENTIAL. && $$
024 WWUS84 KMOB 061305 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 705 AM CST MON DEC 6 2010 ...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON AND AGAIN ON TUESDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE DUE TO EXPECTED A LONG DURATION OF RELATIVE HUMIDITIES BELOW 35 PERCENT... .A COLD AND DRY AIRMASS WILL PERSIST ACROSS THE REGION TODAY AND TUESDAY. THIS WILL RESULT IN AFTERNOON HUMIDITY VALUES DROPPING BELOW 30 PERCENT AREA WIDE BOTH DAYS. DISPERSIONS WILL BE HIGH MONDAY AFTERNOON GIVEN THE GUSTY WINDS EXPECTED IN THE MIXED LAYER. FLZ001>006-070515- /O.CON.KMOB.FW.W.0092.101206T1800Z-101206T2300Z/ /O.CON.KMOB.FW.W.0093.101207T1600Z-101208T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 705 AM CST MON DEC 6 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 PM CST THIS AFTERNOON... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM CST TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 PM CST THIS AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM CST TUESDAY. RELATIVE HUMIDITIES WILL DROP INTO THE MID TO UPPER 20S THIS AFTERNOON AND INTO THE LOWER 20S TUESDAY AFTERNOON. IN ADDITION...WINDS OF 10 TO 15 MPH WITH GUSTS OF 15 TO 20 MPH...ARE EXPECTED THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND DRY GRASSES WILL ENHANCE FIRE GROWTH POTENTIAL. && $$
902 WWUS84 KMOB 061943 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 143 PM CST MON DEC 6 2010 ...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON AND AGAIN ON TUESDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE DUE TO EXPECTED A LONG DURATION OF RELATIVE HUMIDITIES BELOW 35 PERCENT... .A COLD AND DRY AIRMASS WILL PERSIST ACROSS THE REGION THROUGH TUESDAY. THIS WILL RESULT IN AFTERNOON HUMIDITY VALUES DROPPING BELOW 30 PERCENT AREA WIDE BOTH DAYS. FLZ001>006-071300- /O.CON.KMOB.FW.W.0092.000000T0000Z-101206T2300Z/ /O.CON.KMOB.FW.W.0093.101207T1600Z-101208T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 143 PM CST MON DEC 6 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM CST TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM CST TUESDAY. RELATIVE HUMIDITIES WILL DROP INTO THE MID TO UPPER 20S THIS AFTERNOON AND INTO THE LOWER TO MID 20S TUESDAY AFTERNOON. IN ADDITION...WINDS OF 10 TO 15 MPH WITH GUSTS OF 15 TO 20 MPH WILL CONTINUE THROUGH THE REST OF THIS AFTERNOON. WINDS ARE NOT EXPECTED TO BE AS STRONG ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND DRY GRASSES WILL ENHANCE FIRE GROWTH POTENTIAL. && $$
907 WWUS84 KMOB 071211 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 611 AM CST TUE DEC 7 2010 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING FOR THE NORTHWEST FLORIDA PANHANDLE DUE TO RELATIVE HUMIDITIES BELOW CRITICAL LEVELS FOR A LONG DURATION... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE DUE TO RELATIVE HUMIDITIES BELOW CRITICAL LEVELS FOR A LONG DURATION... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE DUE TO RELATIVE HUMIDITIES BELOW CRITICAL LEVELS FOR A LONG DURATION... .A COLD AND DRY AIRMASS WILL REMAIN OVER THE REGION THROUGH THURSDAY. RELATIVE HUMIDITIES WILL DROP BELOW CRITICAL LEVELS OVER THE NORTHWEST FLORIDA PANHANDLE FOR A LONG DURATION FROM THE LATE MORNING THROUGH THE AFTERNOON HOURS TODAY...WEDNESDAY AND THURSDAY. FLZ001>006-080415- /O.NEW.KMOB.FW.A.0083.101208T1600Z-101208T2300Z/ /O.NEW.KMOB.FW.A.0084.101209T1600Z-101209T2300Z/ /O.CON.KMOB.FW.W.0093.101207T1600Z-101208T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 611 AM CST TUE DEC 7 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING. RELATIVE HUMIDITIES WILL DROP INTO THE LOWER TO MID TWENTIES THIS AFTERNOON AND INTO THE MID TO UPPER TWENTIES WEDNESDAY AND THURSDAY AFTERNOONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND DRY GRASSES WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
009 WWUS84 KMOB 072037 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 237 PM CST TUE DEC 7 2010 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING FOR THE NORTHWEST FLORIDA PANHANDLE DUE TO RELATIVE HUMIDITIES BELOW CRITICAL LEVELS FOR A LONG DURATION... ...FIRE WEATHER WATCH IN EFFECT FROM LATE WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE DUE TO THE POTENTIAL OF RELATIVE HUMIDITIES BELOW CRITICAL LEVELS FOR A LONG DURATION... ...FIRE WEATHER WATCH IN EFFECT FROM LATE THURSDAY MORNING THROUGH THURSDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE DUE TO THE POTENTIAL OF RELATIVE HUMIDITIES BELOW CRITICAL LEVELS FOR A LONG DURATION... .A COLD AND DRY AIRMASS WILL REMAIN OVER THE REGION THROUGH THURSDAY. RELATIVE HUMIDITIES HAVE THE POTENTIAL TO DROP BELOW CRITICAL LEVELS OVER THE NORTHWEST FLORIDA PANHANDLE FOR A LONG DURATION FROM THE LATE MORNING THROUGH THE AFTERNOON HOURS BOTH WEDNESDAY AND THURSDAY. FLZ001>006-081245- /O.CON.KMOB.FW.W.0093.000000T0000Z-101208T0000Z/ /O.CON.KMOB.FW.A.0083.101208T1600Z-101208T2300Z/ /O.CON.KMOB.FW.A.0084.101209T1600Z-101209T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 237 PM CST TUE DEC 7 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... RELATIVE HUMIDITIES WILL DROP INTO THE MID TWENTIES TO LOWER THIRTIES THIS AFTERNOON...AND HAVE THE POTENTIAL TO DROP BELOW CRITICAL LEVELS FROM THE LATE MORNING THROUGH THE AFTERNOON HOURS BOTH WEDNESDAY AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND DRY GRASSES WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Dec 5, 2:07 PM EST, 1 hour 11 minutes earlier.
Area forecast discussion, Dec 5, 2:07 PM EST, 1 hour 11 minutes before
AREA FORECAST DISCUSSION...UPDATE...
NATIONAL WEATHER SERVICE MOBILE AL
107 PM CST SUN DEC 5 2010
.AVIATION (18Z ISSUANCE)...VFR CONDITIONS THROUGH 18Z MON. GUSTY
NORTHERLY WINDS AT AROUND 14 KTS GUSTING TO 23 KTS THROUGH 00Z MON
DECREASING TO 5 TO 10 KTS THROUGH 15Z MON THEN AROUND 10 KTS WITH
SLIGHTLY HIGHER GUSTS THROUGH 18Z. 32/EE
**************************PREVIOUS DISCUSSION*********************
.SHORT TERM (TODAY AND TONIGHT)...A COLD FRONT HAS MOVED TO SOUTH OF
THE AREA THIS MORNING. IN THE WAKE OF THE FRONT...A MUCH COLDER
AIRMASS WILL FLOW INTO THE AREA AS STRONG HIGH PRESSURE BUILDS
SOUTHWARD ACROSS THE CENTRAL PLAINS. NORTHERLY FLOW ON THE EASTERN
SIDE OF THE HIGH WILL MAINTAIN STRONG COLD AIR ADVECTION THROUGH
TONIGHT. THIS WILL RESULT IN MUCH COLDER HIGH TEMPERATURES ACROSS
THE CENTRAL GULF COAST TODAY. HIGHS WILL STRUGGLE TO REACH THE
UPPER 40S ACROSS NORTHERN ZONES TO THE LOW 50S NEAR THE COAST.
BREEZY NORTH WINDS WILL ALSO MAKE IT FEEL EVEN COLDER. WINDS WILL
REMAIN UP TONIGHT AS HIGH PRESSURE REMAINS CENTERED TO OUR
NORTHWEST...NOT ALLOWING TEMPS TO FALL AS MUCH AS THEY WOULD UNDER
LIGHT WINDS. HOWEVER...IT WILL STILL BE COLD WITH LOWS IN THE MID
20S ACROSS AREAS WELL INLAND TO LOW TO MID 30S NEAR THE COAST. 13/JC
(MONDAY THROUGH TUESDAY)...BIG UPPER TROF OVER EASTERN SEABOARD WILL
ALLOW COLD AREA OF HIGH PRESSURE TO BUILD INTO THE SOUTHEASTERN
STATES FOR THE REMAINDER OF THE SHORT TERM PERIOD. TEMPERATURES
EXPECTED TO REMAIN BELOW SEASONABLE LEVELS BY AROUND 10 TO 15
DEGREES. DAYTIME HIGHS ON BOTH MONDAY AND TUESDAY ONLY MAKING IT TO
THE LOWER 50S FOR MOST OF THE AREA...WITH HIGHS FOR A FEW LOCATIONS
OVER THE FAR NORTHERN INTERIOR ZONES POSSIBLY ONLY RISING TO THE
UPPER 40S. CLEAR SKIES AND LIGHT WINDS...COMBINED WITH VERY LOW
DEWPOINTS...WILL ALLOW FOR IDEAL RADIATIONAL COOLING CONDITIONS
MONDAY NIGHT...WITH LOWS EXPECTED TO BE IN THE 20S ACROSS THE ENTIRE
FCST AREA. AT MANY LOCATIONS OVER THE INTERIOR...LOWS WILL FALL TO
AROUND 20 DEGREES...WHICH IS JUST SHY OF THE 19 DEGREES OR LOWER THAT
IS NEEDED FOR A HARD FREEZE WATCH OR WARNING FOR OUR LOCAL AREA.
12/DS
&&
.LONG TERM (WEDNESDAY THROUGH SATURDAY)...A STRONG SHORTWAVE WHICH
WILL HAVE CRESTED THE UPPER RIDGE AXIS OVER THE WESTERN STATES
EARLIER IN THE WEEK WILL DROP QUICKLY SOUTHEASTWARD ACROSS THE
PLAINS INTO THE SOUTHEAST STATES BY LATE TUESDAY NIGHT AND EARLY
WEDNESDAY MORNING. THERE IS GOOD AGREEMENT AMONG THE GFS/ECMWF/GEM
ON TIMING WITH THIS FEATURE...MOVING IT ACROSS THE FCST AREA ON
WEDNESDAY. WITH THE APPROACH AND PASSAGE...GFS MODEL SOUNDINGS STILL
INDICATE THE PREVIOUSLY NOTED PRONOUNCED MOISTENING ALOFT IN THE
700-500 MB LAYER. OVERNIGHT LOWS TUESDAY NIGHT ARE STILL EXPECTED TO
BE IN THE 20S ACROSS MOST OF THE FCST AREA...BUT THE MODEL SOUNDINGS
SHOW SOMEWHAT WARMER TEMPERATURES OF JUST ABOVE FREEZING EXTENDING
ALOFT FROM AROUND 1000MB TO NEAR 800 MB. SHOULD THIS SHORTWAVE AND
ASSOCIATED MOISTURE PROVE SUFFICIENT TO PRODUCE PRECIPITATION...THIS
SUGGESTS POSSIBLE FLURRIES MIXED WITH DRIZZLE LATE TUESDAY NIGHT OR
EARLY WEDNESDAY MORNING. ECMWF/GFS/GEM CRITICAL THICKNESSES BEAR
THIS OUT AS WELL WITH 1000MB-500MB VALUES LOWER THAN 540 OVER MOST OF
THE AREA AROUND 12Z WEDNESDAY. WILL CONTINUE TO MONITOR TO SEE IF
THIS MAINTAINS RUN TO RUN CONSISTENCY...BUT FOR NOW WILL NOT INCLUDE
ANY PCPN/WX WITH THE PASSAGE OF THIS SYSTEM. AFTER THE SHORTWAVE
MOVES EAST OF THE AREA WEDNESDAY NIGHT...A COUPLE OF CLEAR AND STILL
COOL/COLD DAYS AND NIGHTS GOING INTO LATE WEEK. TEMPS WILL GRADUALLY
BE MODERATING TOWARD THE NORMALS OF HIGHS IN THE LOW TO MID 60S AND
LOWS IN THE UPPER 30S TO LOWER 40S THROUGH FRIDAY. INDICATIONS ARE
THAT THERE MAY BE A RETURN OF A SLIGHT CHANCE OF SHOWERS BY
SATURDAY. 12/DS
&&
.AVIATION 12Z ISSUANCE)...VFR CONDITIONS ARE EXPECTED THROUGH THE
NEXT 24 HOURS. HOWEVER...GUSTY NORTH WINDS CAN BE EXPECTED DURING
THE AFTERNOON. 13/JC
&&
.MARINE...A STRONG COLD FRONT WILL MOVE SOUTH OF THE MARINE AREA
THIS MORNING. IN THE WAKE OF THE FRONT...A MODERATE TO STRONG
NORTHERLY FLOW WILL CONTINUE THROUGH EARLY TUESDAY AS STRONG HIGH
PRESSURE BUILDS SOUTHWARD ACROSS THE CENTRAL PLAINS. WINDS AND SEAS
WILL DECREASE DURING THE LATTER HALF OF THE WEEK AS THE HIGH BUILDS
ACROSS THE NORTHERN GULF. 13/JC
&&
.FIRE WEATHER...DESPITE THE COOLER DAYTIME TEMPERATURES OVER THE NEXT
COUPLE OF DAYS...DEWPOINTS DROPPING INTO THE TEENS BY MONDAY AND
TUESDAY AFTERNOONS WILL RESULT IN RELATIVE HUMIDITIES DROPPING WELL
BELOW CRITICAL LEVELS FOR A LONG DURATION BOTH OF THOSE DAYS. HAVE
MAINTAINED THE FIRE WEATHER WATCHES FOR THE NORTHWEST FLORIDA
PANHANDLE FOR BOTH AFTERNOONS. THESE WILL LIKELY BE UPGRADED TO
WARNINGS...ESPECIALLY ON TUESDAY...WHEN DURATION WILL BE LESS
MARGINAL. 12/DS
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 52 29 51 25 / 00 00 00 00
PENSACOLA 54 32 52 28 / 00 00 00 00
DESTIN 54 34 52 31 / 00 00 00 00
EVERGREEN 48 25 48 21 / 00 00 00 00
WAYNESBORO 49 23 50 20 / 00 00 00 00
CAMDEN 47 24 47 20 / 00 00 00 00
CRESTVIEW 53 27 51 22 / 00 00 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...FIRE WEATHER WATCH FROM 10 AM MONDAY TO 6 PM MONDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
FIRE WEATHER WATCH FROM 10 AM TUESDAY TO 6 PM TUESDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM TUESDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
NM... COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL
FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA
MS FROM 20 TO 60 NM.
&&Hazardous weather outlook, Dec 5, 6:00 AM EST, 9 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 500 AM CST SUN DEC 5 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-061200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 500 AM CST SUN DEC 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI...AS WELL AS FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY REMAIN IN EFFECT FOR THE ENTIRE MARINE AREA DUE TO STRONG NORTH WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STRONG NORTHERLY FLOW OVER THE MARINE AREA WILL CONTINUE THROUGH MONDAY NIGHT. SMALL CRAFT ADVISORIES WILL REMAIN IN EFFECT UNTIL 6 AM TUESDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 5, 3:18 PM EST | Red Flag Warning | MOB | 27 hr |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.